# SDR CA071205004

- Difficulty date: November 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE EEC REVERTED TO MANUAL WITH LOSS OF THRUST LEVER, RESPONSE NOTED. THRUST DECREASED INITIALLY TO 54 PERCENT AND LATER TO 25 PERCENT. FLIGHT WAS DIVERTED AND AN UNSCHEDULED LANDING PERFORMED. AFTER TROUBLESHOOTING, AC WAS CLEARED TO RETURN TO BASE. ADDITIONAL TROUBLESHOOTING FOCUSED ON FUEL SYS COMPONENTS.  AC HAS RETURNED TO SERVICE AFTER REPLACEMENT OF SUSPECT COMPONENTS.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071205004)
